Discrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions

I. Farago, R. Horvath, Sergey Korotov

    Research output: Contribution to journalArticleScientificpeer-review

    14 Citations (Scopus)
    Translated title of the contributionDiscrete maximum principles for FE solutions of nonstationary diffusion-reaction problems with mixed boundary conditions
    Original languageEnglish
    Pages (from-to)702-720
    JournalNumerical Methods for Partial Differential Equations
    Volume27
    Issue number3
    DOIs
    Publication statusPublished - 2011
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Cite this